| Catalog Number |
SCF-520 |
| Medical Device Problem Codes |
Material Rupture (1546); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" via ultrasound.This record is for the left-side.Device remains implanted and will be returned.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, g2, h1, h6.
Event or Problem Description
Healthcare professional reported "rupture" via ultrasound.Later healthcare professional reported "device was not ruptured".This record is for the left side.Device was explanted and replaced.The device will not be returned.